# SDR DALA2017062304891

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=148 TO Y=168 AND X=-6 AT COCKPIT. FLOOR SUPPORT BTW STA Y=148 TO Y=168 AND X=-6 AT COCKPIT WAS REPLACED PER SRM 51-40-08-0G AND 51-41-01.
